# SDR DL767992034

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 140T01154
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 35L SPLICE WAS FOUND CORRODED AT STA 434 AND WAS REPLACED PER DWG 140T0110 AND SRM 53-00-03-2-202.
